×

zbMATH — the first resource for mathematics

Beziehungen zwischen verbands-ähnlichen Algebren und geregelten Mengen. (German) Zbl 0084.25901
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Benado, M.: Nouveaux théorèmes de décomposition et d’intercalation attachés à la normalité ?. C. R. Acad. Sci. (Paris)228, 529-531 (1949).
[2] Benado, M.: Asupra unei generalizari a no?iunii de structura. Acad. Repub. Popul. Romane, Bulet. ?tiin?.5, 41-48 (1953).
[3] Birkhoff, G.: Lattice Theory, Rev. Ed. New York 1948. · Zbl 0033.10103
[4] Dubrell-Jacotin, M. L., R. Croisot etL. Lesieur: Leçons sur la théorie des treillis. Paris 1953.
[5] Evans, T.: The word problem for abstract algebras. J. Lond. Math. Soc.26, 64-71 (1951). · Zbl 0042.03303
[6] Felscher, W.: Ein unsymmetrisches Assoziativ-Gesetz in der Verbandstheorie. Arch. Math.8, 171-174 (1957). · Zbl 0077.25501
[7] George, E.: Über den Satz vonJordan-Hölder-Schreier. J. reine angew. Math.180, 110-120 (1939). · JFM 65.0063.04
[8] Hermes, H.: Einführung in die Verbandstheorie. Berlin 1955. · Zbl 0064.02901
[9] Schmidt, J.: Beiträge zur Filtertheorie. II. Math. Nachr.10, 197-233 (1953). · Zbl 0053.02905
[10] Schmidt, J.: Die transfiniten Operationen der Ordnungstheorie. Math. Ann.133, 439-449 (1957). · Zbl 0088.26102
[11] Sorkin, Yu. I.: Über die Einbettung von Strukturoiden und Verbänden (russisch). Dokl. Akad. Nauk SSSR95, 931-934 (1954).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.